On the Perturbation of Self-Adjoint Operators with Absolutely Continuous Spectrum
A. N. Syrovatsky
Department of Mechanics and Mathematics, V. N. Karazin Kharkiv National University, Kharkiv, Ukraine
The perturbation of the linear self-adjoint operator with absolutely continuous spectrum is studied and the inverse problem on finding the perturbation by the given spectrum is solved.
Key words and phrases:
linear self-adjoint operator, perturbation, inverse problem.
PDF file (154 kB)
A. N. Syrovatsky, “On the Perturbation of Self-Adjoint Operators with Absolutely Continuous Spectrum”, Zh. Mat. Fiz. Anal. Geom., 9:3 (2013), 392–399
Citation in format AMSBIB
\paper On the Perturbation of Self-Adjoint Operators with Absolutely Continuous Spectrum
\jour Zh. Mat. Fiz. Anal. Geom.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|